Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: *anyone for 300mg efexor?* sooshi

Posted by Sad Panda on July 19, 2004, at 23:15:08

In reply to Re: *anyone for 300mg efexor?* pretty_paints, posted by sooshi on July 18, 2004, at 17:31:33

> The only noticeable side effect I experienced was hyperness or excitation the first day or two after I would titrate up, but then it wore off.
>
>

I get that effect from it too, I was up within days of my first 75mg doses & I get the same effect when changing does.

Cheers,
Panda.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:366794
URL: http://www.dr-bob.org/babble/20040719/msgs/368047.html